Quantum fluctuation and squeezed states in a nonlinear resonatorстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 января 2016 г.

Работа с статьей


[1] Belinskiy A. V. Quantum fluctuation and squeezed states in a nonlinear resonator // Moscow University Physics Bulletin. — 1990. — Vol. 45, no. 4. — P. 83–86. A quantum solution of the problem of field evolution in a nonlinear resonator with random Q factor is proposed. The inconsistency of relevant semiclassical theories has been demonstrated using the example of phase self-modulation or a paramagnetic gain which occurs in the resonator. In particular, the squeezing efficiency predicted by semiclassical theories proves to be overestimated and the regimes recommended to attain it do not prove to be optimal.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть